# SDR CA141229006

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 115,177 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11706K0430
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ARRIVED WITHOUT ISSUE AFTER THE AIRCRAFT EXPERIENCED A LOSS IN HYDRAULIC PRESSURE.  RESOLUTION MAINTENANCE CREW FOUND LT HYDRAULIC FLEX LINE BETWEEN RUDDER RATIO CHANGER AND MODULE LEAKING. LINE REPLACED IAW 27-21-15 PB 201 AND AMM 20-10-10.
